RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Gorodetski, Anton Semenovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 6
Presentations: 2

Number of views:
This page:557
Abstract pages:3021
Full texts:627
References:344
Candidate of physico-mathematical sciences (2001)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 17.04.1973
Phone: + 1 (626) 395 43 50, 403 03 86
Fax: + 1 (626) 585 17 28
E-mail:
Website: http://math.uci.edu/~asgor
Keywords: smooth dynamical systems.
UDC: 517.938

Subject:

Dynamical systems.

   
Main publications:
  1. A. Gorodetski, V. Kaloshin, “How often surface diffeomorphisms have infinitely many sinks and hyperbolicity of periodic points near a homoclinic tangency”, Advances in Mathematics, 208 (2007), 710–797  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person19648
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/611114

Publications in Math-Net.Ru
2014
1. Tatiana Golenishcheva-Kutuzova, Anton Gorodetski, Victor Kleptsyn, Denis Volk, “Translation numbers define generators of $F_k^+\to\mathrm{Homeo}_+(\mathbb S^1)$”, Mosc. Math. J., 14:2 (2014),  291–308  mathnet  mathscinet  isi
2009
2. A. Gorodetski, V. Kaloshin, “Conservative Homoclinic Bifurcations and Some Applications”, Tr. Mat. Inst. Steklova, 267 (2009),  82–96  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 267 (2009), 76–90  isi  scopus
2006
3. A. S. Gorodetski, “The regularity of central leaves of partially hyperbolic sets and its applications”, Izv. RAN. Ser. Mat., 70:6 (2006),  19–44  mathnet  mathscinet  zmath  elib; Izv. Math., 70:6 (2006), 1093–1116  isi  elib  scopus
2005
4. A. S. Gorodetski, Yu. S. Ilyashenko, V. A. Kleptsyn, M. B. Nalsky, “Nonremovable Zero Lyapunov Exponents”, Funktsional. Anal. i Prilozhen., 39:1 (2005),  27–38  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 39:1 (2005), 21–30  isi  scopus
2000
5. A. S. Gorodetski, Yu. S. Ilyashenko, “Certain Properties of Skew Products over a Horseshoe and a Solenoid”, Tr. Mat. Inst. Steklova, 231 (2000),  96–118  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 231 (2000), 90–112
1999
6. A. S. Gorodetski, Yu. S. Ilyashenko, “Certain New Robust Properties of Invariant Sets and Attractors of Dynamical Systems”, Funktsional. Anal. i Prilozhen., 33:2 (1999),  16–30  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:2 (1999), 95–105  isi

2014
7. A. I. Bufetov, A. A. Glutsyuk, S. M. Gusein-Zade, A. S. Gorodetski, V. Yu. Kaloshin, A. G. Khovanskii, V. A. Kleptsyn, S. Yu. Nemirovskii, A. B. Sossinsky, M. A. Tsfasman, V. A. Vassiliev, S. Yu. Yakovenko, “Yulij Sergeevich Ilyashenko”, Mosc. Math. J., 14:2 (2014),  173–179  mathnet  mathscinet  isi
2005
8. D. V. Anosov, V. I. Arnol'd, A. A. Glutsyuk, A. S. Gorodetski, V. Y. Kaloshin, A. B. Katok, A. G. Khovanskii, S. K. Lando, A. B. Sossinski, M. A. Tsfasman, S. Yu. Yakovenko, “Yulij S. Ilyashenko”, Mosc. Math. J., 5:1 (2005),  3–4  mathnet  mathscinet

Presentations in Math-Net.Ru
1. Parametric Furstenberg theorem on random products of $SL(2,\mathbb{R})$ matrices
Anton Gorodetski, Victor Kleptsyn
International Conference “Anosov Systems and Modern Dynamics” dedicated to the 80th anniversary of Dmitry Anosov
December 19, 2016 12:50   
2. Hyperbolic dynamics and spectral properties of quasicrystals
A. S. Gorodetski
Globus Seminar
August 29, 2013 15:40   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019